# SDR IPXA2020090960035

- Difficulty date: September 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 33,458 hours, 18,148 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: SDR FILED OPEN, EMERGENCY DECLARED, LANDED WITHOUT INCIDENT.  EMERGENCY TRUCKS WERE WAITING DURING LANDING, UPON SELECTION OF FLAPS 20 EICAS TE FLAPS DISAGREE.  T/S PER FIM 27-51-00-818-808 BLOCK (STEP) NR 3.  FOUND TRIP INDICATOR ON NR 5 TRANSMISSION.  RESET & OPERATED SYS SEV TIMES.  INDICATOR DID NOT TRIP AGAIN.  NO FURTHER FAULTS FOUND.  MONITORED RT WING FLAP NR 5 TRANSMISSION FOR 20 DAYS, REF FIM 27-51-00-815-808 BLOCK 58.  NO EICAS MSG OR TRIPS.  SYSTEM OPS CHECKS GOOD, IAW AMM 27-51-00-715-001.
